# SDR DL757040719

- Difficulty date: August 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 47,563 hours, 23,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TO DAY, BURNING PLASTIC SMELL IN MID GALLEY, THIS PER FLT ATTENDANT REPORT.  CALLED CONTRACT MTC TO INVESTIGATE.  CONTRACT MTC TURNED ON ALL MID GALLEY OVENS AND COFFEEMAKERS AND LIGHT.  COULD NOT FIND ANY EVIDENCE OF A BURNING PLASTIC SMELL FROM MID GALLEY.
